Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Lincoln, IL

August 12, 2019Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 12, 2019, 10:35 PM CDT for Christian County, Shelby County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2019, 10:35 PM CDT (03:35 UTC)
Expired
Aug 12, 2019, 11:15 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 8:23 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
3.3
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted.

715 
WUUS53 KILX 130335
SVRILX
ILC021-173-130415-
/O.NEW.KILX.SV.W.0152.190813T0335Z-190813T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1035 PM CDT Mon Aug 12 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Christian County in central Illinois...
  Southwestern Shelby County in central Illinois...

* Until 1115 PM CDT.

* At 1035 PM CDT, a severe thunderstorm was located 7 miles west of
  Pana, or 8 miles south of Taylorville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Shelbyville, Pana, Assumption, Cowden, Tower Hill, Herrick,
  Rosamond, Clarksburg, Owaneco, Oconee and Vanderville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 8914 3935 8914 3935 8935 3955 8911
      3936 8873 3922 8887 3921 8898
TIME...MOT...LOC 0335Z 288DEG 28KT 3941 8921 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
2 follow-up statements
197 
WWUS53 KILX 130400
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1100 PM CDT Mon Aug 12 2019

ILC021-173-130415-
/O.CON.KILX.SV.W.0152.000000T0000Z-190813T0415Z/
Christian-Shelby-
1100 PM CDT Mon Aug 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN CHRISTIAN AND SOUTHWESTERN SHELBY COUNTIES...

At 1100 PM CDT, a severe thunderstorm was located over Tower Hill, or
9 miles southwest of Shelbyville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Shelbyville, Pana, Cowden, Tower Hill, Herrick, Rosamond, Clarksburg
and Oconee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 8914 3935 8914 3935 8924 3947 8908
      3947 8895 3936 8873 3922 8887 3921 8898
TIME...MOT...LOC 0400Z 288DEG 28KT 3935 8897 

HAIL...1.00IN
WIND...60MPH
 
$$

Goetsch
348 
WWUS53 KILX 130413
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1113 PM CDT Mon Aug 12 2019

ILC021-173-130423-
/O.EXP.KILX.SV.W.0152.000000T0000Z-190813T0415Z/
Christian-Shelby-
1113 PM CDT Mon Aug 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
SOUTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 1115 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 AM CDT for central
Illinois.

LAT...LON 3922 8914 3935 8914 3935 8924 3947 8908
      3947 8895 3936 8873 3922 8887 3921 8898
TIME...MOT...LOC 0413Z 288DEG 28KT 3932 8885 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:11 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 12, 9:11 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
911 PM CDT Mon Aug 12 2019

.SYNOPSIS...
Issued at 233 PM CDT Mon Aug 12 2019

A strong storm system will push into central and southeast
Illinois during tonight, bringing a good chance of damaging winds
and possible large hail and tornadoes especially along and south
of I-72. Isolated showers and thunderstorms are possible in
eastern IL on Tuesday, otherwise dry weather will push into the
area after the storms and persist through much of the week. Rather
humid conditions will persist another day on Tuesday, then less
humid air arrives from Tuesday night through Friday.

&&

.UPDATE...
Issued at 910 PM CDT Mon Aug 12 2019

Allowed the heat advisory to expire at 7 am cdt from Springfield
sw as heat indices lowered to around 100 degrees or less.

The Storm Prediction Center (SPC) issued a tornado watch til 3 am
for central and southern CWA. Radar mosaic shows east-west band of
convection recently developed in past hour south of a Rushville to
Lincoln to Champaign/Urbana line and along and north of a
Jacksonville to Paris line. Damaging winds, isolated tornadoes,
hail are possible with low topped supercells tracking ESE at 20-30
mph and tracking toward southeast IL by early overnight. The 0-6
km bulk shear values are 35-45 kts while surface based CAPES range
from 1000-2000 J/KG far ne CWA to 3000-4000 J/KG over sw 1/3rd of
CWA. SPC day1 outlook update continues enhanced risk of severe
storms over tornado watch area through early overnight with
tornado risk of 2-5%, damaging winds risk of 30% and 5% large hail
risk from low topped supercells.

Heavy rains of 1-2 inches per hour are also likely with these
storms with very high precipitable water values of 2-2.25 inches
over CWA. The ILX 00Z sounding had high precipitable water value
of 2.13 inches, same amount as last evenings upper air flight. So
localized flooding possible especially in urban areas. This
convection has set up a bit further south and adjustment were made
with forecast accordingly. Scattered convection was over northern
IL though currently brunt of our northern CWA is mostly dry.

A short wave over northern MO will track into central IL early
overnight and then east into IN by late overnight. Associated 1007
mb surface low pressure over far west central IL to track east
across heart of CWA thru 09Z/4 am and push a frontal boundary SSE
into southeast IL late tonight. This will shift best chances of
convection further into southeast IL during overnight with brunt
of convection out of CWA by sunrise. Lows overnight range from
upper 60s to around 70F nw over IL river valley, to mid 70s in
southeast IL.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 158 PM CDT Mon Aug 12 2019

The potential for severe weather continues to evolve this
afternoon as a warm front pushes northeast across Illinois.
Clearing behind this mornings rain has allowed temps to climb this
afternoon and with dew points in the mid-70s has allowed SBCAPE to
climb above 2000 J/kg across the southwestern half of Illinois.
Effective shear 40-45 kts is expected to coincide with the CAPE
ridge over southeast Iowa and northwest Illinois. CAMs are in
general agreement in developing convection in that area forced by
a weak wave currently in southwest Minnesota and northwest Iowa.
The significant shear suggests that storms may begin as scattered
supercells then evolve quickly into a QLCS and push southeast
along the warm front. One fly in the ointment is the precip still
falling over eastern Iowa which should keep the instability max
further south. Trends seem to indicate that the precip shield is
diminishing which should allow the instability to advect northward
into the genesis region. We are in the process of RAOB flight
which will hopefully narrow down the uncertainty.

Temps have climbed quickly in the partial clearing this afternoon
and dewpoints in the middle 70s have advected into the area
covered by the heat advisory. Although much of the advisory area
will remain below criteria will allow advisory to run to
expiration at 7 pm given the vulnerability at the IL State Fair.

The line of storms is expected to push quickly through the CWA
exiting the southeast around 06z. Drier air should advect into the
region in its wake. Will retain a slight chance of storms in the
far east for tomorrow given dewpoints still around 70.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 158 PM CDT Mon Aug 12 2019

A gradual transition to more meridional flow is forecasted by the
longer-range models. Developing ridging over the Rockies and
putting the area back into northwest flow. Although several waves
will be embedded in the flow during the week, deep moisture will
be somewhat lacking and will keep any PoPs low.

Temperatures will gradually warm with highs reaching back to
around 90 by Sunday with heat index reaching around 100.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 606 PM CDT Mon Aug 12 2019

Main issue is thunderstorm timing and intensity this evening.
Strong storms with variable/gusty winds are possible through
04z-05z. After the line of storms pushes through, guidance is in
good agreement for IFR ceilings developing late tonight and
lingering into much of Tues morning. This cloud deck is expected
to break up towards midday. Aside from t-storms, winds should be
under 10 kts through the forecast.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...07
SYNOPSIS...Barker
SHORT TERM...Barker
LONG TERM...Barker
AVIATION...25
Hazardous weather outlook, Aug 12, 3:05 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
305 PM CDT Mon Aug 12 2019

ILZ027>031-036>038-040>043-131100-
De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria-Schuyler-
Stark-Tazewell-Woodford-
305 PM CDT Mon Aug 12 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk of severe storms this evening. Tornadoes
and damaging winds will be the main threats, though some of the
storms may also contain large hail. Locally heavy rainfall could
produce 1 to 3 inches of rain in an hour or two.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. The most likely
time frame is between 6 pm and 10 pm.

ILZ047>051-131100-
Cass-Menard-Morgan-Sangamon-Scott-
305 PM CDT Mon Aug 12 2019

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk of severe storms this evening. Tornadoes
and damaging winds are the main threats, though some of the storms
may also contain hail. Locally heavy rains could produce 1 to 3
inches of rainfall in an hour or two.

The heat index is expected to be around 100 degrees through early
evening.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. The most likely
time frame is between 8 pm and 11 pm.

ILZ044>046-052>057-061-131100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
305 PM CDT Mon Aug 12 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk of severe storms tonight. Damaging
winds will be the main threat, with tornadoes also a risk
especially from I-57 west. Locally heavy rainfall of 1 to 3
inches of rain in an hour or two will be possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Isolated thunderstorms are possible Tuesday east of I-57, though
no severe storms are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight. The most likely time
frame is between 8 pm and midnight.

ILZ062-063-066>068-071>073-131100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
305 PM CDT Mon Aug 12 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are expected late this evening,
continuing past midnight. Damaging winds will be the primary
concern, though isolated tornadoes or hail are also possible near
and north of I-70. Locally heavy rainfall will be a threat as
well, with 1 to 3 inches of rain in an hour or two possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Isolated thunderstorms are possible Tuesday, though severe storms
are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, with the most likely
time frame near and after midnight.

Geelhart

In the hours before

Local storm report, Aug 12, 5:30 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
08/12/2019  M1.14 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL.

0930 AM     HEAVY RAIN       RIVERTON                39.85N 89.54W
08/12/2019  M1.00 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
08/12/2019  M2.51 INCH       SANGAMON           IL   NWS EMPLOYEE

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       GILSON                  40.87N 90.20W
08/12/2019  M2.45 INCH       KNOX               IL   FIRE DEPT/RESCUE

            24 HOUR TOTAL.

&&

SBAKER
Special weather statement, Aug 12, 7:46 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Lincoln IL
746 PM CDT Mon Aug 12 2019

ILZ048-050-051-130130-
Sangamon-Morgan-Menard-
746 PM CDT Mon Aug 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MENARD...NORTHWESTERN
SANGAMON AND NORTHEASTERN MORGAN COUNTIES UNTIL 830 PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Plains, or 14 miles west of Springfield, moving east at 30
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springfield, Sherman, Athens, Pleasant Plains, Jerome, Southern View,
Leland Grove, Grandview, Curran, Berlin, Cantrall, Capital Airport,
Salisbury and Farmingdale.

This includes the following highways...
 Interstate 55 between mile markers 90 and 97, and between mile
markers 101 and 105.
 Interstate 72 between mile markers 88 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3977 8999 3993 8998 3999 8959 3970 8960
TIME...MOT...LOC 0045Z 273DEG 28KT 3984 8992

Deubelbeiss
Local storm report, Aug 12, 9:20 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          2 E EDINBURG            39.66N 89.35W
08/12/2019                   CHRISTIAN          IL   EMERGENCY MNGR

&&

SBAKER
Local storm report, Aug 12, 10:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     ARCOLA                  39.68N 88.30W
08/12/2019  M61 MPH          DOUGLAS            IL   MESONET

&&

SBAKER
Local storm report, Aug 12, 10:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     S STONINGTON            39.64N 89.19W
08/12/2019                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES REPORTED DOWN AT NORTH 1800E AND EAST 1685N.

&&

SBAKER
Local storm report, Aug 12, 10:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/12/2019                   COLES              IL   EMERGENCY MNGR

            TREE REPORTED DOWN ONTO RESIDENCE, WITH A HOLE IN THE
            ROOF.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:46 PM CDTSpecial Weather StatementILXSangamon44 min
Aug 12, 8:14 PM CDTTornado WarningILXCass, Menard, Morgan, Sangamon31 min
Aug 12, 8:22 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt38 min
Aug 12, 8:37 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon38 min
Aug 12, 8:52 PM CDTSevere Thunderstorm WarningILXMacon53 min
Aug 12, 9:01 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Piatt44 min
Aug 12, 9:07 PM CDTTornado WarningILXChristian38 min
Aug 12, 9:13 PM CDTFlash Flood WarningILXChristian, Logan, Macon, Menard, Moultrie, Piatt and 1 more4 hr
Aug 12, 9:16 PM CDTTornado WarningILXMacon, Moultrie29 min
Aug 12, 9:29 PM CDTTornado WarningILXChristian, Shelby31 min
Aug 12, 9:49 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby41 min
Aug 12, 9:49 PM CDTTornado WarningILXShelby26 min
Aug 12, 10:13 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie, Shelby47 min
Aug 12, 10:15 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby45 min
Aug 12, 10:37 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar53 min
Aug 12, 10:51 PM CDTFlash Flood WarningILXChristian, Coles, Cumberland, Moultrie, Shelby4 hr
Aug 12, 10:59 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby46 min
Aug 12, 11:14 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Effingham, Jasper50 min
Aug 12, 11:42 PM CDTSpecial Weather StatementILXClay, Crawford, Lawrence, Richland48 min
Aug 12, 11:50 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Lawrence, Richland40 min
Aug 13, 4:04 AM CDTSpecial Weather StatementILXClay, Richland41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.